# SDR ASAA2024012547504

- Difficulty date: January 25, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 57,782 hours, 17,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Defective
- Location: Emergency Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERHEAD EXIT SIGN COVER WON'T REATTACH. GROUNDED - YES. RE-INSTALLED MID-CABIN OVERHEAD EMERGENCY EXIT SIGN COVER + SECURE.
